CSpace  > 计算数学与科学工程计算研究所
A semi-discrete modified KdV equation
Sun, Jianqing1; Hu, Xingbiao2,3; Zhang, Yingnan4
2018-04-01
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
ISSN0022-2488
Volume59Issue:4Pages:12
AbstractIn this paper, we present an integrable semi-discretization of the modified Kortewegd-eVries (mKdV) equation. We discretize the "time" variable of the mKdV equation and get an integrable differential-difference system. Under a standard limit, the differential- difference system converges to the continuous mKdV equation. By Hirota's bilinear method, we find some explicit solutions including solitons and breather solutions. From the semi-discrete system, we design a numerical scheme to the mKdV equation and carry out several numerical experiments with the 3-soliton solution and breather solution. Published by AIP Publishing.
DOI10.1063/1.5032092
Language英语
Funding ProjectNational Natural Science Foundation of China[11401546] ; National Natural Science Foundation of China[11601237] ; National Natural Science Foundation of China[11571358] ; National Natural Science Foundation of China[11331008] ; National Natural Science Foundation of China[11731014] ; Natural Science Foundation of Jiangsu Province Colleges and Universities[16KJB110014] ; Jiangsu Planned Projects for Postdoctoral Research Funds[1601054A] ; Fundamental Research Funds for the Central Universities[201562012]
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000431271800035
PublisherAMER INST PHYSICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30286
Collection计算数学与科学工程计算研究所
Affiliation1.Ocean Univ China, Sch Math Sci, Qingdao, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
4.Nanjing Normal Univ, Sch Math Sci, Nanjing, Jiangsu, Peoples R China
Recommended Citation
GB/T 7714
Sun, Jianqing,Hu, Xingbiao,Zhang, Yingnan. A semi-discrete modified KdV equation[J]. JOURNAL OF MATHEMATICAL PHYSICS,2018,59(4):12.
APA Sun, Jianqing,Hu, Xingbiao,&Zhang, Yingnan.(2018).A semi-discrete modified KdV equation.JOURNAL OF MATHEMATICAL PHYSICS,59(4),12.
MLA Sun, Jianqing,et al."A semi-discrete modified KdV equation".JOURNAL OF MATHEMATICAL PHYSICS 59.4(2018):12.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Jianqing]'s Articles
[Hu, Xingbiao]'s Articles
[Zhang, Yingnan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.